# SDR DXTA2013050805390

- Difficulty date: April 18, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 8,569 hours, 6,728 cycles
- Engine: Pwa PW545A
- Engine time: 8,569 hours, 6,728 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Lock Nut
- Part number: ST324709
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH BORESCOPE INSPECTION OF COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS. C/W BORESCOPE INSPECTION AND FOUND 1 MISSING BOLT AT POSITION NR 25.  DISASSEMBLED ENGINE TO COMPLY WITH S.1 36-2013.  REPAIRED COMBUSTION CHAMBER LINER BY INSTALLING 33 RETAINING NUTS.  ASSEMBLED ENGINE, ACFT COWLINGS AND THRUST REVERSER AND AND COMPLETED A SATISFACTORY GROUND PERFORMANCE RUN AND LEAK CHECK.  ALL WORK PERFORMED IAW MM REV 35.  FPW545A-001 REV 1.22 AND MM.
